# SDR SWAA2022031066360

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT BRACKET STRUCTURE AT LEVEL OF STA 663.75 ON RH LOWER SIDE WING CENTER SECTION AT LOWER FUSELAGE (1 EA) 2022-55503 / [01] REPLACED SUPPORT BRACKET STRUCTURE AND FASTENERS LOC. AT LEVEL OF STA 663.75 ON RH LOWER SIDE WING CENTER SECTION AT LOWER FUSELAGE (1 EA) IAW B737-700 SRM:51-40-02; SRM 51-10-02 ITEM 9 AND DWG:111A100 SHEET: 47 REV:A SEE INDIVIDUAL SING OFF BELOW;[02] JOB COMPLETE
